# SDR ASOA01205

- Difficulty date: October 9, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 509111
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4916 - ON DESCENT INTO DFW, FIRST OFFICER SMELLED AN ELECTRICAL SMELL FOLLOWED BY VISUALLY SEEING SMOKE COMING FROM HIS COMM PANEL.  AN EMERGENCY WAS NOT DECLARED, BUT FIRE TRUCKS WERE REQUESTED.  AIRCRAFT LANDED SAFELY IN DFW.  AFTER LANDING NO FURTHER SMOKE WAS VISIBLE.  UPON INSPECTION MAINTENANCE FOUND THE FIRST OFFICERS AUDIO CONTROL PANEL TO BE HOT AND EMITTING A BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS AUDIO CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
